News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Liver Diseases

Question: Possible problems?


 Sil3nt - Tue May 23, 2006 7:56 pm

Hello,


I am an alcoholic of approximately 2 years, and am 20 years old. I recently had a drinking episode which lasted 3 days. I am now going to go to AA since the feelings i am experiencing have finally made me re think my life and where its headed. Currently, it has been 2 days since i drank, but I am experiencing some frightening symptoms such as not wanting to eat, unusual sweating sometimes, stomach pain, slight dizziness at moments and lack of concentration, kind of a heated sensation around the ribs on my right side, itchy skin and palms, and a rapid heartbeat that is sometimes weak feeling. I am wondering if i should go to the ER and what is happening to me... Please help.
 Sil3nt - Fri May 26, 2006 7:18 pm

hi

i am ok now, i went to see an urgent care doctor at a walk in clinic who wouldnt feel my liver or anything like that because he said it really wasnt his area... i think that was a total lie. Anyhow, i am now going to AA and doing fairly well, but i still feel like something is wrong. Can anyone tell me what i should do, and what may have happened?

thank you
 bodave2 - Fri Dec 22, 2006 10:40 pm

Im no doc, but the itchy sensation that you feel that is concentrated on your hands is from hyperbilirubinemia Ive had it 2 times, makes your skin crawl and the itching wont go away. thats when your liver enzimes are elivated and could be caused by manny things, obviously your levels dident stay high for long so your lucky, last time i had that itching it lasted for months and I thought I was dieing. You should get some blood work done to rule out anything dangerous.

-Dave

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here